(44.197.198.214)
Users online: 1817    [ij] [ij] [ij] 
Email id
 

Arya Bhatta Journal of Mathematics and Informatics
Year 2022, Volume-14, Issue-1 (January-June)
Print ISSN: 0975-7139
Online ISSN: 2394-9309

Table of Contents

Foreword
Dr. T.P. Singh

Mathematical study on thermal pollution with reference to diffusional transfer of dispersants
M. L. Mallikarjuna, V.K Katiyar, K.S. Basavarajappa, Krishna Kumar T.K
DOI:10.5958/2394-9309.2022.00051.8

Stochastic modeling on intelligent quotient: Survival data analysis a review
N. John Britto, V. Rajagopalan, C. Silambarasan, M. Aniji Manimannan
DOI:10.5958/2394-9309.2022.00052.X

On euclidean norms and factorization in ternary semi-domains
Madhu Dadhwal, Pankaj, R.P. Sharma
DOI:10.5958/2394-9309.2022.00053.1

Probability models in image processing: Bayesian inferences
N. John Britto, V. Rajagopalan, M. Aniji, Abi, Manimannan G
DOI:10.5958/2394-9309.2022.00054.3

Analysis of a queuing process with balking, reneging and pre-emptive priority
Dr Meenu Gupta, Dr Man Singh, Dr Manju Tonk
DOI:10.5958/2394-9309.2022.00055.5

Analytical study of a complex feed back semi bi-tandem queue system differ in transition probabilities
Vandana Saini, Dr. Deepak Gupta, Dr. A.K. Tripathi
DOI:10.5958/2394-9309.2022.00056.7

Coefficient estimation of certain subclass of bi-univalent functions defined by catas operator
G. M. Birajdar, N. D. Sangle
DOI:10.5958/2394-9309.2022.00057.9

Analysis of a stochastic model of a standby system with substandard unit and correlated life time
Sarita, Sanjeev Kumar, Pooja Bhatia
DOI:10.5958/2394-9309.2022.00058.0

A novel fuzzy approach for enhancement of uneven illuminated images
Rajesh Kumar Saini, Preeti Mittal, Neeraj Kumar Jain
DOI:10.5958/2394-9309.2022.00059.2

Stochastic epidemic model severe acute respiratory syndrome coronovirus 2 (SARS-COV-19)
N. John Britto, Dr. V. Rajagopalan, Dr. M. Selvam, E. Rathika, Dr. C. Silambarasan, S. Madasamy
DOI:10.5958/2394-9309.2022.00060.9

On the diophantine equation n(x - y) = xy, n = pq, p and q are consecutive primes
Surya Prakash Gautam, Hari Kishan, Megha Rani
DOI:10.5958/2394-9309.2022.00061.0

A note on statistical population genetics with wright fisher model
V. Rajagopalan, N. John Britto, S. Sasikala, M. Aniji, Manimannan G.
DOI:10.5958/2394-9309.2022.00062.2

Lattices in cryptology
Auparajita Krishnaa
DOI:10.5958/2394-9309.2022.00063.4

On the diophantine equation ∏3i=1xin3 = m3i=1(xin); m and n are positive integers
Surya Prakash Gautam, Hari Kishan, Megha Rani
DOI:10.5958/2394-9309.2022.00064.6

Top

║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
598,449,696 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.